MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX NEPHROURETERAL STENT; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX NEPHROURETERAL STENT; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 35375
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was returned for evaluation.A visual inspection confirmed that the stent was crushed and torn, also the suture was detached.The attached media observed that the stent was crushed.No other issues were identified with the device and no patient complications were reported.
 
Event or Problem Description
Reportable based on device analysis completed on 26-sep 2024.It was reported that the nephroureteral tube was crimped.An ie temp tip 10/26 other urinary was selected for a nephroureteral tube placement.When the package had been opened, it was discovered that the tube was crimped.The procedure was completed using an alternative device.There were no patient complications reported.However, device analysis revealed that the stent was crushed and torn, and the suture was detached.

Brand Name
PERCUFLEX NEPHROURETERAL STENT
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20495477
Report Number2124215-2024-64661
Device Sequence Number19877486
Product Code FAD
UDI-Device Identifier08714729031703
UDI-Public08714729031703
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35375
Device Catalogue Number35375
Device Lot Number0033490091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Initial Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown